Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey y'all. Im trying the AHA for the last week or so. It hurts so much I have to fan my face with anything I can grab. It just burns! My face turns bright red. My eyes puff up and my skin literally flakes off. OUCH!! Obviously with all the symptoms I am thinking I should discontinue use as I think my skin is too sensitive for it. Anyone else experience this? Am I doing something wrong?

Share this post


Link to post
Share on other sites

It sounds like your skin definitely does not like the AHA lotion. Swelling is never a good sign. I would discontinue it.

Share this post


Link to post
Share on other sites

Thanks Brandy. I asked my mom if she wants it. I used just the bp last night and this am and my skin is back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×